×

zbMATH — the first resource for mathematics

Asymptotic stability of the solutions to a full one-dimensional system of heat-conductive, reactive, compressible viscous gas. (English) Zbl 0912.76077
Summary: We consider the asymptotic behavior of the complete system of equations governing a heat-conductive, reactive, compressible viscous gas in a bounded interval. The motion is proved to exponentially tend towards the corresponding constant state, as time tends to infinity.

MSC:
76N10 Existence, uniqueness, and regularity theory for compressible fluids and gas dynamics
35Q35 PDEs in connection with fluid mechanics
76V05 Reaction effects in flows
80A20 Heat and mass transfer, heat flow (MSC2010)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. Bressan, Global solutions for the one-dimensional equations of a viscous reactive gas. Bollettino U. M. I., (6)5-B (1986), 291–308. · Zbl 0657.76083
[2] J. Bebernes and A. Bressan, Thermal behavior for a confined reactive gas. J. Diff. Eqns.,44 (1982), 118–133. · Zbl 0489.45013
[3] J. Bebernes and A. Bressan, Global a priori estimates for a viscous reactive gas. Proc. Roy. Soc. Edinb.,101A (1985), 321–333. · Zbl 0614.76076
[4] J. Bebernes and D. Eberly, Mathematical Problems from Combustion Theory. Springer-Verlag, New York, 1989. · Zbl 0692.35001
[5] D. Kassoy and J. Poland, The induction period of a thermal explosion in a gas between infinite parallel plates. Combustion and Flame,50 (1983), 259–274.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.